Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

On birth control pills, cramping, stopped pills, pregnancy test negative, irregular periods. Pregnant?

hello. I have been taking aranelle birth control pills for a few months and I missed one on September the 19th and continued taking them. 2 days later my boyfriend and I had unprotected sex and for about a week I had lots of cramping so I thought I might be pregnant. I stopped taking my pills and still haven't had a period. my period should be ending. I had some spotting for the 2days after missing a pill and a few days after stopping the pill. if I was still taking pill I should have started my period on September 29th. I have taken 2 pregnancy tests and they were both negative. is it too early for a positive result or am I going to have a period?
Wed, 9 Oct 2013
Report Abuse
Question is related to
Drug/Medication ,  
OBGYN 's  Response
Hello
Thanks for your query.
It is not too early for a pregnancy test as you were due for your period on September 29th.
Also, it is common to have spotting and a missed period sometimes while on the pill.
Continue taking the pill as usual if you plan to take birth control.
Meanwhile do use a backup method for this month.
Repeat your pregnancy test after a week to be sure.
All the best.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a period on the 2nd of January so i also had to take contraceptive pills same day . My period lasted for 4days. Then on the 25th of January, while im still taking my pills , i had my 2nd monthly period that again lasted for 4days. It ended on the 29th. But i just finished the remaining pills. On the 2nd of feb i started taking pills even without period. Had an unprotected sex with my boyfriend. Until now my period has not arrived yet. Could i be pregnant? The pregnancy test says negative but been experiencing the symptoms that i could be thank you

doctor1 MD

Hi! I m 25 yrs old and I was on Birth control pill (Yasmin) from Feb 2011 to Aug 2011.I used to have periods after I stopped taking it like,one day of just spotting and 10 days after that full periods lasting for 5 days.this continued till Jan 2012.On Feb 13th 2012 I had my periods just 2 weeks after my Jan period.And since then I have no periods till date.So It s going to be 3 months of no-periods now.I ve done pregnancy tests and they all came out negative.Please help.

doctor1 MD

I had sex about a month ago. I took a pregnancy test a week after having sex, and four days before my missed period, and it came out negative. The same day i took the pregnancy test, i started my period. I had messed up my birthcontrol for the month so i stopped taking it about halfway through the month. My period was very heavy and lasted a few days longer than it usually would when i wasn t taking my pills . It was about 8 days long and it finally ended. Yesterday, about a week after my period ended i started bleeding agian. I can t tell if it is spotting or another period. It is very heavy agian, the blood is bright red, and there are occasional clots. What does this mean, is it possible that i could still be pregnant even though i had a week long period, or is this normal because i messed up my birth control?

Recent questions on  Hormonal contraceptive

doctor1 MD

For past 3 days have had mild nausea loss of appetite hot & cold flushes and weakness like I may faint if u walk around. Also had loose bowel movements, congested nose but not painful or anything. It is hotter here have kept water up and in aircon but still have flashes etc. On contraceptive pill and only day 11 of hormone pill so shouldn t be risk of pregnancy. Last period normal.

doctor1 MD

I am having constant stomach pain and loss of appetite with lots of gas, constipation, and bloating. I recently stopped taking my Calcium supplements with Vitamin D that I was advised to take since I m on Depo Provera. I also have acid refluxe. What should I do?

doctor1 MD

I only received 1 depo shot when my son was born in april of 2013. I have not went to get the depo shot since. It s been 1 and 1/2 months since I ve been off the shot and I feel like my stomach is so bloated if it grows anymore it s going to pop. Is that normal?

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...